What If Leukocyte Fever Increases?

Illustration of What If Leukocyte Fever Increases?
Illustration: What If Leukocyte Fever Increases? aafp.org

Good Afternoon, Please explain, does every person have a fever, his leukocyte levels are always increasing? On the contrary, what I find is fever is one of the symptoms when leukocytes increase. My curiosity about this is because I have had fever for 2 days, and just have a blood test, My leukocytes are 16.9. Thrombocyte 460. The doctor said that in my throat I had a sore throat, but I didn’t have a sore throat actually, but my right and left neck was hurting, because the lymph nodes that had lumps were like that. About my high leukocyte level, maybe I have an infection, but I don’t know what the infection is. When I have a fever, my body and my joints all at once, my head aches in my eyes, my stomach also hurts a bit (uncomfortable). Thank you very much for the response and answer. .

1 Answer:

Hello, good afternoon Ria ..


Leukocytes (white blood cells) are types of blood cells that play an important role in fighting infections caused by viruses, bacteria, and parasites. High levels of leukocytes can be a sign that the body is fighting an infection, but other conditions can also cause increased levels of leukocytes, such as disorders of the immune system, severe allergic reactions, reactions to certain drugs, blood cancer / leukemia, and so on.


As for your question about whether a person with leukocyte fever is always increasing, the answer is uncertain. The most common cause of fever is due to infection, but not all infections can show high levels of leukocytes, for example is a viral infection (for example dengue virus). In dengue virus infection, fever can occur, but leukocytes do not increase. Another example is typhoid infection (typhoid fever), where fever occurs, but leukocytes generally do not increase (instead tend to go down). So, not all fevers will definitely show increased blood leukocyte results ...


Regarding strep throat (pharyngitis) that you experience, it can indeed cause an increase in leukocyte levels if the cause is a bacterial infection. Meanwhile, complaints of joint pain, headaches, and discomfort in your stomach can be a accompanying symptom of the infection you are experiencing. All you can do right now is take medicines given by the doctor according to the rules of taking medication. If you are given antibiotics, then take the medicine until it runs out. Meanwhile we also recommend that you drink plenty of water, get enough rest, and eat foods high in vitamins to speed up recovery.


Leukocyte levels generally will gradually drop and return to normal as the infection is fading. However, if after you take the medicine according to the rules until it runs out but there has been no improvement in symptoms, immediately check it back to the doctor huh ..

That's all, hope it helps.

: by

Related Question

Can An Early-phase HIV Rash (ARS) Appear On The Head Of The Penis?

Can An Early-phase HIV Rash (ARS) Appear On The Head Of The Penis?

(11 months ago)

Hello I want to ask, I am on antibiotics because the ENT doctor diagnosed me with sore throat. The symptoms caused by the body aches and pains, before taking antibiotics a little f...

The Danger Of Cavities If Not Addressed?

The Danger Of Cavities If Not Addressed?

(1 year ago)

My doctor wants to ask this. Before my teeth there was a hole on the left of the middle end. At the edges, the skin on the teeth was swollen near my teeth .. if I shake my teeth I ...

Can Breastfeed Again

Can Breastfeed Again

(1 year ago)

Doctor, I want to ask. 3 weeks ago my left breast abscess, from BPJS can be referred to a surgeon because the case is abscess no longer Mastitis. From the surgeon I was given the d...

Leave a Reply

Your email address will not be published. Required fields are marked *